# SDR AALA202503313438

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 29,942 hours, 12,151 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Electrical Box
- Part number: DLRBA000
- Part serial: 8388
- Condition: Defective
- Location: Zone 100
- Part time: 29,946 hours, 12,152 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THAT THEY NOTICED A MOMENTARY FAINT SMELL SIMILAR TO A LIT MATCH. UPON FURTHER INVESTIGATION THE FLIGHT CREW FOUND CB J15 TRIPPED. SMELL DISSIPATED QUICKLY. ALL SYSTEMS NORMAL. MAINTENANCE REPLACED THE DATA LOADING ROUTING BOX AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 31-38-34.
